News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Small itchy and weaping red bumbs on penis (pics)


 oxymoronlm - Mon Nov 03, 2008 11:40 pm

Hi, I'm a 21 year old male who has the small red and intensely itchy bumps on the tip of my penis and slightly bigger one down the shaft of my penis. The ones on the head are weeping slightly and have been there for about 5 days. They are constantly getting worse. I'm pretty sure it's not an STD because I haven't had sex for over a year and I've only had one partner ever.

Around the same time this started I got what seemed to be chilitis on my lips. That only lasted a few days and is almost cleared up completely. I don't know if they're related. I haven't changed any of my soaps recently and I stay pretty clean for a college student so I don't think it's my hygiene.

Here are the pics (they're a lot redder in real life, I have a bad camera)

http://img136.imageshack.us/my.php?imag ... 178ac9.jpg

http://img80.imageshack.us/my.php?image=18530084mh9.jpg
 John Kenyon, CNA - Wed Apr 22, 2009 8:09 pm

User avatar Hello --

The chances of this being an STD are fairly low, although it could possibly be an orally transmitted form of herpes. I don't think so, though, based on the one picture that's been allowed on the site you used. From that remaining picture this looks like some sort of contact dermatitis, and if so could be due to overuse of soap, a change in soaps, or something like use of fabric softener in laundering of underwear. Just a guess, and the picture isn't real sharp or clear, but at least does give a general impression of what's going on. Based on that I think probably a dermatitis, contact type, which might respond to a topical steroid cream your doctor could prescribe, and your doctor definitely should be consulted to make sure this is an innocent rash, which it appears to be.

I hope this helps. Good luck to you and please follow up as needed, here.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here